MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Model Number V60
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A biomedical engineer (bme) reported that a v60 ventilator powered on by itself without patient involvement, resulting in no patient or user impact or harm.A philips remote service engineer (rse) assisted with troubleshooting, during which the uncommanded power-on issue was successfully replicated and confirmed.The rse mapped out the power switch electrical circuit path¿encompassing the power switch overlay, the user interface (ui) assembly printed circuit board assembly (pcba), and the power management (pm) pcba¿and advised the bme to isolate the system by disconnecting the battery.When tested strictly on alternating current (ac) power, the bme reported that the device no longer powered on by itself.The rse then instructed the bme to monitor the ventilator for several hours on ac power; if the issue does not recur, the battery should be replaced, but if the auto-power behavior returns, the bme must trace the previously discussed signal path.The bme was provided with the part number for a replacement battery, and the final investigation and disposition remain pending.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
+1(412)542-3300
MDR Report Key50479711
Report Number2518422-2026-115234
Device Sequence Number10338737
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by ManufacturerNot provided
09/02/2026
09/15/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/04/2026
09/15/2026
09/17/2026
Date Device Manufactured01/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown